Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (24250 KB) | Metadata | Table of Contents | RSMUP summary
Volume 131, 2014, pp. 193–208
DOI: 10.4171/RSMUP/131-11

Poincaré polynomials of stable map spaces to Grassmannians

Alberto López Martín[1]

(1) Tufts University, Medford, USA

In this paper, we give generating functions for the Betti numbers of $\overline{M}{_{0,0}({{G}(k,n)},d)} $, the moduli stack of zero pointed genus zero degree $d$ stable maps to the Grassmannian ${{G}(k,n)} $ for $d=2$ and $3$.

Keywords: Stable maps, Grassmannians, torus actions, Betti numbers

López Martín Alberto: Poincaré polynomials of stable map spaces to Grassmannians. Rend. Sem. Mat. Univ. Padova 131 (2014), 193-208. doi: 10.4171/RSMUP/131-11